Jump to content

Dr said insomnia means I get to updose....WTH?????????


[Ch...]

Recommended Posts

Just came back from Dr who has helped me with my OCD and Panic Disorder. Unfortunately this very same Dr is the one who started me on Klonipin so many years ago, telling me "oh this is simply to help you sleep, no withdrawals whatsoever" :tickedoff: I have done Ashton c/o and am  down from1.5 Klonipin and am now down to 10mgs Valium.

Insomnia has begun making my Panic Disorder come screaming back :'( and now she says she wants me to go  up on the Valium (even though I was falling down off my porch, etc)  She also says it is not withdrawal or the benzos because I was never "addicted"....I shouldnt go back up should I??? I never want benzos in me again, and I want to be alive, not the person benzos make me..........HELP :'( :'( :'( :'(

Link to comment
Share on other sites

Perhaps a second opinion is in order. If you want to get off these toxins, updosing is the worst thing you could do. I would find another doctor, but that's just me.
Link to comment
Share on other sites

Perhaps a second opinion is in order. If you want to get off these toxins, updosing is the worst thing you could do. I would find another doctor, but that's just me.

:thumbsup:

 

Hello,

 

I'm sorry to hear things are going bad for you.

 

As you know we are not Doctors here and although we can give opinions we do not have backround to make or give medical diagnosis.

 

With that being said, if you disagree with your M.D., try and find a doctor that has a better understanding in working with benzodiazepine withdrawal and tapering programs. Please try not to be discouraged by this, as there are some great understanding doctors out there.

 

 

Link to comment
Share on other sites

[ef...]
Perhaps a second opinion is in order. If you want to get off these toxins, updosing is the worst thing you could do. I would find another doctor, but that's just me.

 

I agree as well.

 

~~~~~~~~~~~~~~~~~~~

 

I had doctors' (Plural) that told me to up-dose &c.

 

I would seek another doctor.

 

S#

 

 

Link to comment
Share on other sites

×
×
  • Create New...